Header

UZH-Logo

Maintenance Infos

Die äquivariante unitäre Kobordismentheorie und ihre äquivariante formale Gruppe


Okonek, C (1983). Die äquivariante unitäre Kobordismentheorie und ihre äquivariante formale Gruppe. Archiv der Mathematik, 40(3):208-220.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:1983
Deposited On:29 Nov 2010 16:30
Last Modified:29 Jul 2020 19:55
Publisher:Springer
ISSN:0003-889X
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/BF01192773

Download

Full text not available from this repository.
View at publisher

Get full-text in a library